Multiplicities of smooth rational curves on singular local complete intersection Calabi-Yau threefolds
UNSPECIFIED. (2001) Multiplicities of smooth rational curves on singular local complete intersection Calabi-Yau threefolds. JOURNAL OF ALGEBRAIC GEOMETRY, 10 (3). pp. 497-513. ISSN 1056-3911Full text not available from this repository.
We study deformations of smooth rational curves on singular varieties. We define the multiplicity of an isolated rational curve on a local complete intersection Calabi-Yau threefold. We show that it varies "well" in families of Calabi-Yau threefolds. We study neighborhoods of rational curves on n-folds and obtain an algorithm and a formula for the multiplicity in some special cases.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||JOURNAL OF ALGEBRAIC GEOMETRY|
|Publisher:||AMER MATHEMATICAL SOC|
|Official Date:||July 2001|
|Number of Pages:||17|
|Page Range:||pp. 497-513|
Actions (login required)